No Cover Image

Journal article 814 views

Preserving exponential mean-square stability in the simulation of hybrid stochastic differential equations

Desmond J. Higham, Xuerong Mao, Chenggui Yuan Orcid Logo

Numerische Mathematik, Volume: 108, Issue: 2, Pages: 295 - 325

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Numerische Mathematik
ISSN: 0029-599X 0945-3245
Published: 2007
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 295
End Page: 325